教師資料查詢 | 類別: 期刊論文 | 教師: 何俊麟 HO, CHOON-LIN (瀏覽個人網頁)

標題:Field theory of geometric p-branes
學年78
學期1
出版(發表)日期1989/09/01
作品名稱Field theory of geometric p-branes
作品名稱(其他語言)
著者何俊麟; Ho, Choon-lin
單位淡江大學物理學系
出版者
著錄名稱、卷期、頁數Journal of mathematical physics 30(9), pp.2168-2176
摘要In this paper, p‐brane field theory is constructed in terms of functions of geometric p‐surfaces. Nambu–Goto p‐brane dynamics is incorporated in the Dirac form. The field equation for toroidal p‐branes in p+2 dimensions is exactly solved for, and is shown to admit an equally spaced mass‐squared spectrum containing massless states.
關鍵字
語言英文
ISSN
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!